Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chest pain after placement of cardiac stents?

Had 2 stents put in place about 7 weeks ago still have chest pain on right side of chest follow up visit with doctor was told have a healthy heart after EKG no heart problems question why do I still have pain also had a scope on stomach have a Hiatial herniera and acid reflux take prescription rx for this prior to stents did not have chest pain before stents
Mon, 17 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Chest pain may be due to non-cardiac causes like myalgia, pleurisy, acid reflux and anxiety neurosis etc.

Avoid spicy food, alcohol avoid smoking and caffeine drinks.

Use tablet pantoprazole. Take a soft diet, get it done a chest x-ray.

Use tab. pantoprazole. If necessary you may take a low dose of painkiller medication.

If symptoms not improved please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes chest pain after placement of cardiac stents?

Hello, Chest pain may be due to non-cardiac causes like myalgia, pleurisy, acid reflux and anxiety neurosis etc. Avoid spicy food, alcohol avoid smoking and caffeine drinks. Use tablet pantoprazole. Take a soft diet, get it done a chest x-ray. Use tab. pantoprazole. If necessary you may take a low dose of painkiller medication. If symptoms not improved please consult your doctor he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist